# SDR P5CA9500052

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTCH WORN INTO OUTER SKIN AT RIGHT AFT NOSE GEAR DOOR, AFT HINGE CUTOUT.  REPAIRED PER BOEING SRM 51-10-01 PAGE 20.
